CSpace  > 计算数学与科学工程计算研究所
A multi-parameter splitting extrapolation and a parallel algorithm for elliptic eigenvalue problem
Liao Xiaohai; Zhou Aihui
1998
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume16Issue:3Pages:213
AbstractThe finite element solutions of elliptic eigenvalue equations are shown to have a multi-parameter asymptotic error expansion. Based on this expansion and a splitting extrapolation technique, a parallel algorithm for solving multi-dimensional equations with high order accuracy is developed.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/13539
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liao Xiaohai,Zhou Aihui. A multi-parameter splitting extrapolation and a parallel algorithm for elliptic eigenvalue problem[J]. Journal of Computational Mathematics,1998,16(3):213.
APA Liao Xiaohai,&Zhou Aihui.(1998).A multi-parameter splitting extrapolation and a parallel algorithm for elliptic eigenvalue problem.Journal of Computational Mathematics,16(3),213.
MLA Liao Xiaohai,et al."A multi-parameter splitting extrapolation and a parallel algorithm for elliptic eigenvalue problem".Journal of Computational Mathematics 16.3(1998):213.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liao Xiaohai]'s Articles
[Zhou Aihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liao Xiaohai]'s Articles
[Zhou Aihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liao Xiaohai]'s Articles
[Zhou Aihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.